# SDR DALA2021070603741

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 69,699 hours, 25,775 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 INTERIOR PLACARD MISSING / LOCATIONS:605 / ACARS TEXT: EMERG EXIT PLACARDCOVER MISSING. CORRECTIVE ACTION: INSTALLED NEW EMERGENCY EXIT SIGN AT OVERWING EXIT PER B757 AMM 33-51. OPS CK GOOD. (1860419)
